# SDR DL764070912

- Difficulty date: July 14, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 19,504 hours, 5,896 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LT HYD FLUID LOSS, HYDRAULIC MANIFOLD LEAKING SECT 72 VERTICAL STAB SEALS REPLACED LEAK CHK OK.  IPC REF 27-21-56-01.
